An axiomatic approach to homological dimension.

Jack Ohm

Mathematica Scandinavica (1975)

  • Volume: 37, page 197-222
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Ohm, Jack. "An axiomatic approach to homological dimension.." Mathematica Scandinavica 37 (1975): 197-222. <>.

author = {Ohm, Jack},
journal = {Mathematica Scandinavica},
pages = {197-222},
title = {An axiomatic approach to homological dimension.},
url = {},
volume = {37},
year = {1975},

AU - Ohm, Jack
TI - An axiomatic approach to homological dimension.
JO - Mathematica Scandinavica
PY - 1975
VL - 37
SP - 197
EP - 222
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.